ნახეთ ფრაიზერმა რა უქნა ადამიანს…

RIYADH, SAUDI ARABIA — A 49-year-old woman is on the mend after developing a disturbing post-injection immune-mediated skin disorder.

Researchers at the Prince Mohammed Bin Abdulaziz Hospital in Riyadh published their peer-reviewed case study last week. The unnamed woman went to the emergency room one week after receiving the first dose of experimental Pfizer mRNA. They describe the case as follows:

The patient started to develop fever, fatigue, and headache followed by skin lesions affecting her trunk and starting to spread to her face and upper limbs with oral ulceration. Patient was seen in the primary health care center and was given paracetamol and did not notice any improvement. The patient had no history of taking any new medication or any cosmetic treatment in the past two months before the development of the skin lesions. Upon examination, the patient was vitally stable, anxious, and in severe pain. She had numerous purpuric and dusky red macules involving the chest.

კომენტარები ფეისბუქიდან